Exact Stationary and Autowave Solutions in Minimal Models of a Bistable Medium
Differencialʹnye uravneniâ, Tome 37 (2001) no. 7, pp. 933-940
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_7_a8,
author = {G. G. Yelenin},
title = {Exact {Stationary} and {Autowave} {Solutions} in {Minimal} {Models} of a {Bistable} {Medium}},
journal = {Differencialʹnye uravneni\^a},
pages = {933--940},
year = {2001},
volume = {37},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_7_a8/}
}
G. G. Yelenin. Exact Stationary and Autowave Solutions in Minimal Models of a Bistable Medium. Differencialʹnye uravneniâ, Tome 37 (2001) no. 7, pp. 933-940. http://geodesic.mathdoc.fr/item/DE_2001_37_7_a8/